# SDR HALA9800178

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N660HA
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 66030451
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HNL - FLT 103 - (LOG PAGE NR A144870) - BOTH FORWARD OVER-WING EXIT EMERGENCY LIGHTS DO NOT COME ON.  REPLACED THE OVER-WING POWER SUPPLY AND THE OPERATIONAL CHECK WAS OK.  (X)
